Linear maps that preserve the nilpotent operators

Šemrl, Peter: Linear maps that preserve the nilpotent operators. Acta scientiarum mathematicarum, (61) 1-4. pp. 523-534. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_523-534.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 523-534
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 534. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15591

Actions (login required)

View Item View Item